Table of Contents
Journal of Complex Analysis
Volume 2016, Article ID 4367205, 8 pages
http://dx.doi.org/10.1155/2016/4367205
Research Article

Approximate Conformal Mappings and Elasticity Theory

Kazan Federal University, 18 Kremlyovskaya Str., Kazan 420008, Russia

Received 4 June 2016; Revised 25 July 2016; Accepted 3 August 2016

Academic Editor: Vladislav Kravchenko

Copyright © 2016 Pyotr N. Ivanshin and Elena A. Shirokova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. I. Muskhelishvili, Some Basic Problems of the Mathematical Theory of Elasticity, Nauka, Moscow, Russia, 1966.
  2. B. C. Li and S. Syngellakis, “Numerical conformal mapping based on the generalised conjugation operator,” Mathematics of Computation, vol. 67, no. 222, pp. 619–639, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. T. Symm, “An integral equation method in conformal mapping,” Numerische Mathematik, vol. 9, pp. 250–258, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. K. DeLillo, “The accuracy of numerical conformal mapping methods: a survey of examples and results,” SIAM Journal on Numerical Analysis, vol. 31, no. 3, pp. 788–812, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. M. Hough and N. Papamichael, “An integral equation method for the numerical conformal mapping of interior, exterior and doubly-connected domains,” Numerische Mathematik, vol. 41, no. 3, pp. 287–307, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. Wegmann, A. H. M. Murid, and M. M. S. Nasser, “The Riemann-Hilbert problem and the generalized Neumann kernel,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 388–415, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Wegmann, “An iterative method for conformal mapping,” Journal of Computational and Applied Mathematics, vol. 14, no. 1-2, pp. 7–18, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. Fornberg, “A numerical method for conformal mappings,” SIAM Journal on Scientific and Statistical Computing, vol. 1, no. 3, pp. 386–400, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. E. Warschawski, “On conformal mapping of variable regions,” National Bureau of Standards Publications (NBS), vol. 18, pp. 175–187, 1952. View at Google Scholar
  10. E. A. Shirokova, “On approximate conformal mapping of the unit disk on an simply connected domain,” Russia Mathematics (Iz VUZ), vol. 58, no. 3, pp. 47–56, 2014. View at Google Scholar
  11. L. A. Lyusternik and V. I. Sobolev, “The elements of functional analysis,” Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 1951.
  12. G. H. Golub and C. F. Van Loan, Matrix Computations, Johns Hopkins University Press, Baltimore, Md, USA, 1996.
  13. E. A. Shirokova, Spline-Interpolation Solution of One Elasticity Theory Problem, Bentham Science, Oak Park, Ill, USA, 2011.
  14. P. N. Ivanshin, L. R. Sekaeva, and E. A. Shirokova, “On the approximate solutions of the second basic elasticity theory problem,” Lobachevskii Journal of Mathematics, vol. 31, no. 4, pp. 376–388, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus